BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A relaxation theorem in the space of functions of bounded deformation

Participants in the publication
Barroso, Ana Cristina (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Fonseca, Irene (Author)
Toader, Rodica (Author)

Date of Publication
2000

Where published
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze

Publication Identifiers

Volume
29
Number
1


Export

APA
Barroso, Ana Cristina, Fonseca, Irene, Toader, Rodica, (2000). A relaxation theorem in the space of functions of bounded deformation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, 29,

IEEE
Barroso, Ana Cristina, Fonseca, Irene, Toader, Rodica, "A relaxation theorem in the space of functions of bounded deformation" in Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, vol. 29, 2000.

BIBTEX
@article{48038, author = {Barroso, Ana Cristina and Fonseca, Irene and Toader, Rodica}, title = {A relaxation theorem in the space of functions of bounded deformation}, journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze}, year = 2000, volume = 29 }